advertisement
Question
Posted by: Annie | 2009/04/16

Depression / Anxiety

I was diagnosed with depression and anxiety two weeks ago. Am on Depnil 150mg morning and afternoon. This has made a big difference along with the Psych sessions. For some reason I still feel a bit anxious, have always suffered from panic attacks, will this decrease over time?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Yes, it's prety sure to decrease over time. By 2 weeks, the treatment is only starting to achieve its full effects, so there'll be more progress to come. And its wise to combine the antidepressant meds with seeign a psychologist for counselling.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement